File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The multiple-soliton solution of the Camassa-Holm equation

TitleThe multiple-soliton solution of the Camassa-Holm equation
Authors
KeywordsCamassa-Holm Equation
Darboux Transformation
Solitons
Issue Date2004
PublisherThe Royal Society. The Journal's web site is located at http://www.pubs.royalsoc.ac.uk/index.cfm?page=1086
Citation
Proceedings Of The Royal Society A: Mathematical, Physical And Engineering Sciences, 2004, v. 460 n. 2049, p. 2617-2627 How to Cite?
AbstractThis paper refines Johnson's implementation of Constantin's method for solving the Camassa-Holm equation for a multiple-soliton solution. An analytical formula for the q(y) and an explicit relation between x and y are found. An algorithm of solving for u(y) is presented. How to introduce time variable t into the solution is also clearly explained. © 2004 The Royal Society.
Persistent Identifierhttp://hdl.handle.net/10722/177723
ISSN
2015 Impact Factor: 1.935
2015 SCImago Journal Rankings: 0.894
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLi, Yen_US
dc.contributor.authorZhang, JEen_US
dc.date.accessioned2012-12-19T09:39:42Z-
dc.date.available2012-12-19T09:39:42Z-
dc.date.issued2004en_US
dc.identifier.citationProceedings Of The Royal Society A: Mathematical, Physical And Engineering Sciences, 2004, v. 460 n. 2049, p. 2617-2627en_US
dc.identifier.issn1364-5021en_US
dc.identifier.urihttp://hdl.handle.net/10722/177723-
dc.description.abstractThis paper refines Johnson's implementation of Constantin's method for solving the Camassa-Holm equation for a multiple-soliton solution. An analytical formula for the q(y) and an explicit relation between x and y are found. An algorithm of solving for u(y) is presented. How to introduce time variable t into the solution is also clearly explained. © 2004 The Royal Society.en_US
dc.languageengen_US
dc.publisherThe Royal Society. The Journal's web site is located at http://www.pubs.royalsoc.ac.uk/index.cfm?page=1086en_US
dc.relation.ispartofProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciencesen_US
dc.subjectCamassa-Holm Equationen_US
dc.subjectDarboux Transformationen_US
dc.subjectSolitonsen_US
dc.titleThe multiple-soliton solution of the Camassa-Holm equationen_US
dc.typeArticleen_US
dc.identifier.emailZhang, JE: jinzhang@hku.hken_US
dc.identifier.authorityZhang, JE=rp01125en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1098/rspa.2004.1331en_US
dc.identifier.scopuseid_2-s2.0-17144394784en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-17144394784&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume460en_US
dc.identifier.issue2049en_US
dc.identifier.spage2617en_US
dc.identifier.epage2627en_US
dc.identifier.isiWOS:000223636700010-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridLi, Y=14826895200en_US
dc.identifier.scopusauthoridZhang, JE=7601346659en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats